Alert archive / Texas / Flash Flood Warnings in 2013
Flash Flood Warning 7, NWS San Angelo, TX
NWS San Angelo, TX issued this flash flood warning at May 24, 2013, 5:24 AM CDT for Concho County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2013, 5:24 AM CDT (10:24 UTC)
- Expired
- May 24, 2013, 7:30 AM CDT
- In force
- 2 hr
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Concho County, TX
The radar
The San Angelo radar (KSJT), 74 km from the middle of the area, began a volume at 10:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 10.4 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2671 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1794 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -69 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
134
WGUS54 KSJT 241024
FFWSJT
TXC095-241230-
/O.NEW.KSJT.FF.W.0007.130524T1024Z-130524T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
524 AM CDT FRI MAY 24 2013
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN CONCHO COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 730 AM CDT
* AT 515 AM CDT...AN AREA OF LIGHT TO MODERATE RAINFALL WAS
CONTINUING ACROSS MUCH OF CONCHO COUNTY. RAIN GAGES AND RAINFALL
ESTIMATES HAVE INDICATED PORTIONS OF CONCHO COUNTY SOUTH OF EDEN
HAVE RECEIVED OVER 5 INCHES OF RAIN SINCE MIDNIGHT. ALTHOUGH ONLY
AN ADDITIONAL QUARTER INCH OR SO IS LIKELY...RUNOFF FROM THE
EARLIER RAIN WILL CONTINUE THE FLOODING THAT IS ONGOING.
* IMPACTS FROM THIS INTENSE RAINFALL WILL INCLUDE:
FLOODING OF LOW LYING ROADS AND INTERSECTIONS.
RAPID RISE OF AREA CREEKS...STREAMS...AND ARROYOS.
WATER WILL BE HIGH AND FAST ENOUGH TO STALL VEHICLES OR WASH THEM
COMPLETELY OFF THE ROAD.
LOW WATER CROSSINGS IN SOUTHEAST CONCHO COUNTY ARE LIKELY
IMPASSABLE...ESPECIALLY AREAS SOUTH OF EDEN ALONG AND EAST OF US-83.
THIS WILL INCLUDE LOW WATER CROSSINGS ALONG US-83 SOUTH OF EDEN TO
THE MENARD COUNTY LINE.
OTHER LOW WATER CROSSINGS IN THE COUNTY THAT MAY BE FLOODED
INCLUDE...
COUNTY ROAD 3120 CROSSING HARDEN BRANCH...
COUNTY ROAD 2304 CROSSING FITZGERALD CREEK...
COUNTY ROAD 2019 CROSSING BRADY CREEK...
COUNTY ROAD 3053 CROSSING BRADY CREEK...
LAT...LON 3109 9993 3122 9990 3131 9960 3110 9960
3109 9960
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at May 24, 4:48 AM CDT, 36 minutes earlier.
Area forecast discussion, May 24, 4:48 AM CDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 448 AM CDT FRI MAY 24 2013 .SHORT TERM... CURRENTLY WATCHING AN MCS ON IR SATELLITE AND RADAR ACROSS MUCH OF WEST CENTRAL TEXAS. THE SOUTH PART OF THE MCS STILL HAS A LINE OF STRONG TSTMS FROM JUST NORTH OF DEL RIO TO JUNCTION. THERE HAS BEEN A WEAKENING TREND FOR THE TSTMS AROUND JUNCTION THE PAST HOUR. WILL PROBABLY SEE MOST OF THE ACTIVITY DISSIPATE BY 8 AM. ALSO...VERY HEAVY RAINFALL ACROSS PARTS OF WEST CENTRAL TEXAS THE PAST 24 HOURS. THE LCRA GAGES HAVE RECEIVED AROUND 5 INCHES ACROSS KIMBLE...MENARD AND CONCHO COUNTIES DURING THE PAST 6 HOURS. STILL A CHANCE OF TSTMS ACROSS WEST CENTRAL TEXAS TODAY AND TONIGHT. WILL PROBABLY SEE AN MCV ACROSS THE SOUTHEAST PART OF THE CWFA...COMBINING WITH GOOD INSTABILITY THIS AFTERNOON WILL LEAD TO MORE TSTMS. ALSO...UPSLOPE FLOW AND ANOTHER AXIS OF INSTABILITY ACROSS WESTERN TEXAS WILL BE ANOTHER AREA FOR TSTMS TO DEVELOP THIS AFTERNOON. SOME OF THESE STORMS WILL MOVE EAST INTO THE WESTERN PART OF THE CWFA LATE THIS AFTERNOON AND THIS EVENING. SEVERE WEATHER THREAT LOOKS LOW TODAY PARTIALLY DUE TO WEAK 0-6KM SHEAR...HOWEVER A PULSE SEVERE STORM OR TWO ARE POSSIBLE. THE MAIN HAZARD WILL BE LOCALLY HEAVY RAINFALL. .LONG TERM... SATURDAY AND SUNDAY...AS A WEAK UPPER LEVEL RIDGE BUILDS ACROSS WEST CENTRAL TEXAS THIS WEEKEND...WILL ONLY GO SLGT CHC POPS FOR SATURDAY AND SATURDAY NIGHT. FOR SUNDAY...WILL GO WITH A WARM AND DRY FORECAST AS MOST OF THE CONVECTION WILL STAY WELL WEST OF OUR AREA. HIGHS WILL BE IN THE 80S TO LOWER 90S. MONDAY THROUGH FRIDAY...LOOKS WARM AND DRY THROUGH THE EARLY TO MIDDLE PART OF NEXT WEEK DUE TO UPPER LEVEL RIDGE OVER THE AREA. HIGHS WILL BE IN THE UPPER 80S TO LOWER 90S. MEDIUM RANGE MODELS HAVE SOME UNCERTAINTY WITH THE NEXT UPPER LEVEL TROF OVER THE WESTERN CONUS BY LATE NEXT WEEK. THE ECMWF IS SLOWER WITH A SPLIT FLOW PATTERN/UPPER LOW OVER THE FOUR CORNERS/AND THE GFS INDICATES NO SPLIT FLOW WITH THE TROF. ALSO...THE ECMWF IS MUCH WETTER OVER WEST CENTRAL TEXAS THAN THE GFS. THE BOTTOM LINE...UPPER LEVEL SOUTHWEST FLOW OVER THE SOUTHERN PLAINS AND A DRYLINE ACROSS WESTERN TEXAS/WEST OF OUR CWFA/WILL BE THE MAIN PLAYERS. WILL INTRODUCE SLGT CHC POPS FOR TSTMS ON THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 87 68 85 68 90 / 40 30 20 20 10 SAN ANGELO 87 68 87 68 90 / 40 40 20 20 10 JUNCTION 87 69 86 68 89 / 60 30 20 10 5 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 23, 5:55 AM CDT, 23 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 555 AM CDT THU MAY 23 2013 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-241100- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 555 AM CDT THU MAY 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE NORTHWESTERN BIG COUNTRY AFTER 5 PM TODAY. THUNDERSTORM COVERAGE SHOULD INCREASE ACROSS THE BIG COUNTRY THIS EVENING AND TONIGHT...AND POSSIBLY FARTHER SOUTH ACROSS THE CONCHO VALLEY AND INTO CROCKETT COUNTY. FREQUENT CLOUD TO GROUND LIGHTNING COULD ACCOMPANY SOME OF THE STORMS. SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE BIG COUNTRY... MAINLY NORTH OF INTERSTATE 20. THE SEVERE WEATHER THREATS INCLUDE VERY LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO THREAT WILL ALSO EXIST. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WHERE THE THUNDERSTORMS OCCUR...THIS EVENING AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SATURDAY... WITH THE BEST CHANCE ACROSS THE AREA ROUGHLY NORTHWEST OF A LINE FROM BAIRD TO SAN ANGELO TO OZONA. FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON THROUGH THE EVENING HOURS ACROSS PARTS OF THE BIG COUNTRY.
In the hours before
Local storm report, May 24, 12:23 AM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1223 AM CDT FRI MAY 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 AM FLASH FLOOD SAN ANGELO 31.45N 100.45W
05/24/2013 TOM GREEN TX AMATEUR RADIO
SOUTH TAYLOR AND CONCHO HIGH WATER RESCUE
&&
EVENT NUMBER SJT1300303
REIMERSpecial weather statement, May 24, 12:24 AM CDT, 5 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1224 AM CDT FRI MAY 24 2013 TXZ071>073-076>078-139-154-168>170-240630- CROCKETT TX-IRION TX-KIMBLE TX-MCCULLOCH TX-MASON TX-MENARD TX- SCHLEICHER TX-SUTTON TX-TOM GREEN TX-COLEMAN TX-CONCHO TX- 1224 AM CDT FRI MAY 24 2013 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 AM CDT FOR CROCKETT...IRION...KIMBLE...MCCULLOCH...MASON...MENARD... SCHLEICHER...SUTTON...TOM GREEN...COLEMAN AND CONCHO COUNTIES... POTENTIAL STORM HAZARDS INCLUDE... HEAVY RAINFALL GUSTY WINDS AND SMALL HAIL AT 1220 AM CDT...NUMEROUS STRONG THUNDERSTORMS WERE NOTED ACROSS THE CONCHO VALLEY...THE HEARTLAND AND THE NORTHERN EDWARDS PLATEAU... EXTENDING FROM OZONA TO SOUTH OF SAN ANGELO TO BRADY. MANY OF THESE STORMS WILL PRODUCE VERY HEAVY RAINFALL...SMALL HAIL UP TO DIME SIZE...AND GUSTY WINDS. THE ENTIRE AREA OF STORMS WAS DRIFTING SLOWLY TO THE SOUTH AT AROUND 10 MPH. VERY HEAVY RAINFALL IS OCCURRING AND ADDITIONAL FLASH FLOOD WARNINGS MAY BE REQUIRED IF THIS HEAVY RAINFALL CONTINUES. POTENTIAL STORM IMPACTS INCLUDE... DANGEROUS DRIVING CONDITIONS...POTENTIAL VEHICLE HYDROPLANING... ACCUMULATION OF WATER AT LOW WATER CROSSINGS...AVOID THESE AREAS... A FEW WEAK BRANCHES BROKEN... AN ISOLATED POWER OUTAGE POSSIBLE... LAT...LON 3056 10140 3122 10128 3160 9921 3157 9920 3066 9916 TIME...MOT...LOC 0517Z 214DEG 9KT 3102 10014
Special weather statement, May 24, 12:56 AM CDT, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1256 AM CDT FRI MAY 24 2013
TXZ073-076>078-154-168>170-240630-
CROCKETT TX-KIMBLE TX-MCCULLOCH TX-MASON TX-MENARD TX-SCHLEICHER TX-
SUTTON TX-CONCHO TX-
1256 AM CDT FRI MAY 24 2013
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 AM CDT FOR
CROCKETT...KIMBLE...MCCULLOCH...MASON...MENARD...SCHLEICHER...SUTTON
AND CONCHO COUNTIES...
POTENTIAL STORM HAZARDS INCLUDE...
HEAVY RAINFALL
GUSTY WINDS AND SMALL HAIL
AT 1248 AM CDT...NUMEROUS STRONG THUNDERSTORMS WERE NOTED ACROSS THE
THE HEARTLAND...THE NORTHERN EDWARDS PLATEAU...AND THE NORTHWEST
HILL COUNTRY...FROM NEAR ELDORADO TO MENARD TO BRADY. MANY OF THESE
STORMS WILL PRODUCE VERY HEAVY RAINFALL...SMALL HAIL UP TO DIME
SIZE...AND GUSTY WINDS TO 45 MPH. THE ENTIRE AREA OF STORMS WAS
DRIFTING SLOWLY TO THE SOUTH AT AROUND 10 MPH.
VERY HEAVY RAINFALL IS OCCURRING AND A FLASH FLOOD WARNING MAY BE
REQUIRED IF THIS HEAVY RAINFALL CONTINUES.
POTENTIAL STORM IMPACTS INCLUDE...
DANGEROUS DRIVING CONDITIONS...POTENTIAL VEHICLE HYDROPLANING...
ACCUMULATION OF WATER AT LOW WATER CROSSINGS...AVOID THESE AREAS...
A FEW WEAK BRANCHES BROKEN...
AN ISOLATED POWER OUTAGE POSSIBLE...
MUCH OF THE INTERSTATE 10 CORRIDOR BETWEEN OZONA AND JUNCTION WILL
BE EFFECTED.
HIGH WATER CAN BE EXPECTED ALONG LOW WATER CROSSINGS...AND OTHER LOW
LYING AND FLOOD PRONE PORTIONS OF CROCKETT...KIMBLE...MCCULLOCH...
MASON... MENARD...SCHLEICHER...SUTTON AND CONCHO COUNTIES.
LAT...LON 3033 10166 3109 10167 3109 10012 3135 9915
3032 9933
TIME...MOT...LOC 0550Z 209DEG 6KT 3082 10053Special weather statement, May 24, 2:06 AM CDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
206 AM CDT FRI MAY 24 2013
TXZ169-240730-
KIMBLE TX-
206 AM CDT FRI MAY 24 2013
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 AM CDT FOR KIMBLE
COUNTY...
POTENTIAL STORM HAZARDS INCLUDE...
DANGEROUS LIGHTNING
GUSTY WINDS AND HAIL
AT 203 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
CLEO...OR ABOUT 12 MILES NORTHWEST OF JUNCTION...REMAINING NEARLY
STATIONARY.
NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES ARE OCCURRING!
POTENTIAL STORM IMPACTS INCLUDE...
LOCALIZED SHORT DURATION POWER OUTAGES...
SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
SCATTERED POWER OUTAGES LIKELY...
LIGHT LOOSE OBJECTS TOPPLED...
DANGEROUS DRIVING CONDITIONS...
MINOR SHINGLE DAMAGE...
ISOLATED SMALL VEHICLE DENTS...
THE STRONG THUNDERSTORM WILL CONTINUE NEAR CLEO.
LAT...LON 3055 10003 3071 9995 3071 9991 3063 9974
3051 9993
TIME...MOT...LOC 0705Z 214DEG 10KT 3060 9992Local storm report, May 24, 3:51 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN ANGELO TX
351 AM CDT FRI MAY 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL 3 NNE ROTAN 32.89N 100.45W
05/23/2013 M1.75 INCH FISHER TX TRAINED SPOTTER
GOLF BALL SIZE JUST EAST OF ROTAN
0602 PM TSTM WND GST ROTAN 32.85N 100.47W
05/23/2013 E60 MPH FISHER TX FIRE DEPT/RESCUE
ROTAN FIRE DEPARTMENT ESTIMATED A 60 MPH WIND GUST IN
ROTAN.
0603 PM HAIL 2 N ROCHESTER 33.34N 99.86W
05/23/2013 E1.00 INCH HASKELL TX FIRE DEPT/RESCUE
0603 PM HAIL ROTAN 32.85N 100.47W
05/23/2013 M1.75 INCH FISHER TX FIRE DEPT/RESCUE
0605 PM FUNNEL CLOUD 2 NE ROBERT LEE 31.91N 100.46W
05/23/2013 COKE TX LAW ENFORCEMENT
0606 PM TSTM WND GST ROTAN 32.85N 100.47W
05/23/2013 E80 MPH FISHER TX TRAINED SPOTTER
0610 PM TSTM WND GST ROTAN 32.85N 100.47W
05/23/2013 E60 MPH FISHER TX TRAINED SPOTTER
0610 PM TSTM WND GST 1 NNW HASKELL 33.17N 99.74W
05/23/2013 M58 MPH HASKELL TX MESONET
A 58 MPH WIND GUST WAS REPORTED 1 MILE NORTHWEST OF
HASKELL.
0610 PM TSTM WND DMG ROTAN 32.85N 100.47W
05/23/2013 FISHER TX LAW ENFORCEMENT
100 BLOCK OF MCARTHER ST. BRICK WALL DOWN FROM A HOUSE.
0612 PM TORNADO ROTAN 32.85N 100.47W
05/23/2013 FISHER TX TRAINED SPOTTER
0612 PM TSTM WND GST ROTAN 32.85N 100.47W
05/23/2013 E110 MPH FISHER TX TRAINED SPOTTER
0612 PM TSTM WND DMG ROTAN 32.85N 100.47W
05/23/2013 FISHER TX LAW ENFORCEMENT
ROOFS MISSING OFF OF HOUSES.
0614 PM TSTM WND GST 2 NNE WEINERT 33.34N 99.67W
05/23/2013 M81 MPH HASKELL TX MESONET
A WIND GUST TO 81 MPH WAS REPORTED 2 MILES NNE OF
WEINERT.
0622 PM TSTM WND DMG 5 W ROBY 32.75N 100.47W
05/23/2013 FISHER TX LAW ENFORCEMENT
BARNS BLOWN AWAY ON FM 2832. TIME ESTIMATED.
0623 PM TORNADO ROTAN 32.85N 100.47W
05/23/2013 FISHER TX LAW ENFORCEMENT
0624 PM HAIL ROTAN 32.85N 100.47W
05/23/2013 E1.75 INCH FISHER TX TRAINED SPOTTER
0625 PM TSTM WND GST 3 S ROTAN 32.81N 100.47W
05/23/2013 E60 MPH FISHER TX EMERGENCY MNGR
0630 PM TSTM WND DMG 1 E ROTAN 32.85N 100.45W
05/23/2013 FISHER TX LAW ENFORCEMENT
TREES DOWN ON HWY 92.
0630 PM TSTM WND DMG 1 S ROTAN 32.84N 100.47W
05/23/2013 FISHER TX LAW ENFORCEMENT
BARN ROOF COLLAPSED ON HWY 70.
0630 PM FLASH FLOOD ROTAN 32.85N 100.47W
05/23/2013 FISHER TX EMERGENCY MNGR
ROADS FLOODED. WATER 1 TO 2 FEET DEEP.
0635 PM TSTM WND GST 1 NNW HASKELL 33.17N 99.74W
05/23/2013 M69 MPH HASKELL TX MESONET
A 69 MPH WIND GUST WAS REPORTED 1 MILE NORTHWEST OF
HASKELL.
0640 PM TSTM WND DMG 1 E STAMFORD 32.94N 99.79W
05/23/2013 JONES TX TRAINED SPOTTER
PART OF A ROOF WAS DAMAGED IN STRAIGHT LINE WINDS
0645 PM TSTM WND DMG ROTAN 32.85N 100.47W
05/23/2013 FISHER TX LAW ENFORCEMENT
DAMAGE TO ROOF... UPROOTED TREES... AND DOWNED POWER
LINES EAST SIDE OF ROTAN
0645 PM TSTM WND GST 4 S ROTAN 32.80N 100.47W
05/23/2013 E60 MPH FISHER TX EMERGENCY MNGR
0650 PM TSTM WND GST 2 E STAMFORD 32.94N 99.77W
05/23/2013 E60 MPH JONES TX TRAINED SPOTTER
WINDS EAST OF STAMFORD ON COUNTY ROAD 142
0710 PM TSTM WND GST LUEDERS 32.80N 99.62W
05/23/2013 E65 MPH JONES TX LAW ENFORCEMENT
0710 PM TSTM WND DMG LUEDERS 32.80N 99.62W
05/23/2013 JONES TX PUBLIC
SMALL TREE BRANCHES BROKEN IN STRAIGHT LINE WINDS IN
LUEDERS
0713 PM TSTM WND GST ANSON 32.76N 99.90W
05/23/2013 E60 MPH JONES TX LAW ENFORCEMENT
0720 PM TSTM WND GST 3 SE HAWLEY 32.58N 99.78W
05/23/2013 E65 MPH JONES TX TRAINED SPOTTER
TIME ESTIMATED.
0721 PM TSTM WND GST DYESS AFB 32.42N 99.86W
05/23/2013 M60 MPH TAYLOR TX ASOS
0740 PM TSTM WND GST ALBANY 32.73N 99.30W
05/23/2013 E90 MPH SHACKELFORD TX LAW ENFORCEMENT
0745 PM TSTM WND GST 9 W ALBANY 32.73N 99.45W
05/23/2013 E95 MPH SHACKELFORD TX FIRE DEPT/RESCUE
0745 PM TSTM WND GST 4 S CHAMPION 32.30N 100.62W
05/23/2013 E60 MPH NOLAN TX AMATEUR RADIO
0745 PM TSTM WND DMG SWEETWATER 32.47N 100.41W
05/23/2013 NOLAN TX PUBLIC
TREE BLOWN DOWN IN SWEETWATER
0748 PM TSTM WND DMG ABILENE 32.45N 99.73W
05/23/2013 TAYLOR TX TRAINED SPOTTER
LARGE FREEWAY ROAD SIGNS DOWN. TIME ESTIMATED
0755 PM TSTM WND GST HAMBY 32.52N 99.63W
05/23/2013 M70 MPH JONES TX FIRE DEPT/RESCUE
70 MPH REPORTED AT HAMBY VFD
0758 PM TSTM WND GST 9 W ALBANY 32.73N 99.45W
05/23/2013 E105 MPH SHACKELFORD TX LAW ENFORCEMENT
0800 PM TSTM WND GST 3 ESE ABILENE 32.43N 99.68W
05/23/2013 M60 MPH TAYLOR TX ASOS
0807 PM TSTM WND GST 9 W ALBANY 32.73N 99.45W
05/23/2013 E100 MPH SHACKELFORD TX LAW ENFORCEMENT
0820 PM TSTM WND DMG BAIRD 32.40N 99.40W
05/23/2013 CALLAHAN TX TRAINED SPOTTER
DAMAGE TO GAS STATION SIGN.
0820 PM TSTM WND DMG 2 NE ABILENE 32.47N 99.71W
05/23/2013 TAYLOR TX AMATEUR RADIO
POWER POLES DOWN. FIREWORKS STAND BLOWN OVER AT HWY 351
AND INTERSTATE 20.
0821 PM HAIL BAIRD 32.40N 99.40W
05/23/2013 E1.00 INCH CALLAHAN TX TRAINED SPOTTER
0823 PM TSTM WND GST BAIRD 32.40N 99.40W
05/23/2013 E60 MPH CALLAHAN TX TRAINED SPOTTER
0823 PM TSTM WND DMG ABILENE 32.45N 99.73W
05/23/2013 TAYLOR TX LAW ENFORCEMENT
ROOFS BLOWN OFF HOUSES NEAR DYESS AFB...AT 202 ARNOLD
ST.
0825 PM TSTM WND DMG ABILENE 32.45N 99.73W
05/23/2013 TAYLOR TX LAW ENFORCEMENT
NUMEROUS TREES DOWN THROUGHOUT THE CITY.
0826 PM TSTM WND DMG 4 S ABILENE 32.39N 99.73W
05/23/2013 TAYLOR TX AMATEUR RADIO
LOCAL SHOP HAD ALL WALLS BLOWN INWARD ON ELMDALE RD.
0826 PM TSTM WND DMG ABILENE 32.45N 99.73W
05/23/2013 TAYLOR TX AMATEUR RADIO
NUMEROUS POWER POLES DOWN ALONG ELMDALE RD.
0828 PM TSTM WND DMG ABILENE 32.45N 99.73W
05/23/2013 TAYLOR TX LAW ENFORCEMENT
PART OF ROOF RIPPED OFF OF MOBILE HOME AT 161 SOUTH
PIONEER ST.
0836 PM TSTM WND GST 3 ESE ABILENE 32.43N 99.68W
05/23/2013 M62 MPH TAYLOR TX ASOS
0838 PM TSTM WND DMG CLYDE 32.40N 99.50W
05/23/2013 CALLAHAN TX AMATEUR RADIO
POWER LINES DOWN.
0839 PM TSTM WND DMG POTOSI 32.34N 99.68W
05/23/2013 TAYLOR TX AMATEUR RADIO
POWER POLES DOWN.
0840 PM TSTM WND GST 3 ESE ABILENE 32.43N 99.68W
05/23/2013 M62 MPH TAYLOR TX ASOS
0848 PM HAIL 2 S BAIRD 32.37N 99.40W
05/23/2013 E1.75 INCH CALLAHAN TX CO-OP OBSERVER
0848 PM TSTM WND DMG CLYDE 32.40N 99.50W
05/23/2013 CALLAHAN TX LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN IN CLYDE.
0930 PM TSTM WND DMG CLYDE 32.40N 99.50W
05/23/2013 CALLAHAN TX AMATEUR RADIO
POWER POLES DOWN.
0930 PM TSTM WND DMG 4 NW ABILENE 32.49N 99.78W
05/23/2013 TAYLOR TX AMATEUR RADIO
SEVERAL LARGE FREEWAY ROAD SIGNS BLOWN DOWN ALONG
INTERSTATE 20.
1218 AM FLASH FLOOD SAN ANGELO 31.45N 100.45W
05/24/2013 TOM GREEN TX AMATEUR RADIO
SOUTH TAYLOR AND CONCHO HIGH WATER RESCUE
&&
EVENT NUMBER SJT1300247 SJT1300250 SJT1300248 SJT1300249 SJT1300253
SJT1300254 SJT1300251 SJT1300256 SJT1300277 SJT1300252 SJT1300255
SJT1300272 SJT1300267 SJT1300273 SJT1300257 SJT1300258 SJT1300259
SJT1300260 SJT1300261 SJT1300285 SJT1300262 SJT1300265 SJT1300263
SJT1300293 SJT1300264 SJT1300268 SJT1300269 SJT1300266 SJT1300294
SJT1300283 SJT1300270 SJT1300271 SJT1300276 SJT1300284 SJT1300291
SJT1300274 SJT1300275 SJT1300282 SJT1300278 SJT1300279 SJT1300302
SJT1300280 SJT1300281 SJT1300297 SJT1300299 SJT1300300 SJT1300301
SJT1300298 SJT1300290 SJT1300286 SJT1300287 SJT1300288 SJT1300289
SJT1300292 SJT1300295 SJT1300296 SJT1300303
DANIELSLocal storm report, May 24, 4:29 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
429 AM CDT FRI MAY 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 AM FLASH FLOOD 3 N MENARD 30.96N 99.79W
05/24/2013 MENARD TX LAW ENFORCEMENT
MENARD SHERIFFS OFFICE REPORTED A BRIDGE ALONG US-83
WAS IMPASSABLE DUE TO HIGH WATER NORTH OF MENARD...AND A
SECOND ALONG US-190 WEST OF MENARD
&&
EVENT NUMBER SJT1300304
DANIELSThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:35 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Haskell, Jones, Shackelford, Taylor, Throckmorton | 40 min |
| May 23, 7:40 PM CDT | Severe Thunderstorm Warning | SJT | Nolan | 50 min |
| May 23, 8:11 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman, Jones, Runnels, Shackelford and 1 more | 49 min |
| May 23, 8:44 PM CDT | Areal Flood Advisory | SJT | Callahan, Shackelford | 2 hr |
| May 23, 8:59 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman, Jones, Runnels, Shackelford and 1 more | 46 min |
| May 23, 9:07 PM CDT | Special Weather Statement | SJT | Irion | 38 min |
| May 23, 9:24 PM CDT | Special Weather Statement | SJT | Concho, Tom Green | 51 min |
| May 23, 9:40 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman | 50 min |
| May 23, 9:47 PM CDT | Special Weather Statement | SJT | Jones, Shackelford, Taylor | 58 min |
| May 23, 10:28 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, McCulloch | 47 min |
| May 23, 10:36 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 39 min |
| May 23, 11:08 PM CDT | Areal Flood Advisory | SJT | Coke, Irion, Sterling, Tom Green | 112 min |
| May 23, 11:14 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch | 46 min |
| May 23, 11:18 PM CDT | Areal Flood Advisory | SJT | Coleman, Concho, McCulloch, Menard | 117 min |
| May 23, 11:28 PM CDT | Special Weather Statement | SJT | Coke, Concho, Irion, McCulloch, Mason, Menard and 1 more | 62 min |
| May 23, 11:57 PM CDT | Flash Flood Warning | SJT | Tom Green | 2 hr |
| May 24, 12:24 AM CDT | Special Weather Statement | SJT | Concho, McCulloch, Mason, Menard, Schleicher | 66 min |
| May 24, 12:25 AM CDT | Areal Flood Advisory | SJT | Crockett, Irion, Menard, Schleicher | 110 min |
| May 24, 12:56 AM CDT | Special Weather Statement | SJT | Crockett, Kimble, McCulloch, Menard, Schleicher, Sutton | 34 min |
| May 24, 1:00 AM CDT | Areal Flood Advisory | SJT | Concho, McCulloch | 2 hr |
| May 24, 1:03 AM CDT | Severe Thunderstorm Warning | SJT | Kimble, Menard | 42 min |
| May 24, 1:12 AM CDT | Areal Flood Advisory | SJT | Crockett, Kimble, Sutton | 2 hr |
| May 24, 1:18 AM CDT | Flash Flood Warning | SJT | Menard | 3 hr |
| May 24, 1:53 AM CDT | Flash Flood Warning | SJT | Kimble | 4 hr |
| May 24, 2:06 AM CDT | Special Weather Statement | SJT | Kimble | 24 min |
| May 24, 2:31 AM CDT | Flash Flood Warning | SJT | Concho | 3 hr |
| May 24, 4:25 AM CDT | Flash Flood Warning | SJT | Menard | 3 hr |
| May 24, 5:54 AM CDT | Flash Flood Warning | SJT | Kimble | 2 hr |
| May 24, 7:40 AM CDT | Areal Flood Advisory | SJT | Concho, Kimble, McCulloch, Menard | 3 hr |
| May 24, 3:12 PM CDT | Special Weather Statement | SJT | Shackelford | 63 min |
| May 24, 3:49 PM CDT | Special Weather Statement | SJT | Throckmorton | 56 min |
Nearby
Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.